Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 16, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 10, 2014, 10:25 PM CST for 20 counties in Texas. It took effect at Nov 11, 2014, 12:00 AM CST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2014, 10:25 PM CST (04:25 UTC)
- In effect from
- Nov 11, 2014, 12:00 AM CST
- Expired
- Nov 11, 2014, 3:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
Counties Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Grayson County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2010 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WWUS74 KFWD 110425 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1025 PM CST MON NOV 10 2014 WIND ADVISORY NOW IN EFFECT OVERNIGHT FOR THE NORTHWESTERN HALF OF THE REGION...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A STRONG COLD FRONT CONTINUES TO SURGE SOUTH THROUGH THE SOUTHERN PLAINS AND WILL BRING WINDY AND MUCH COLDER CONDITIONS ACROSS NORTH TEXAS AS IT PUSHES THROUGH THE REGION TONIGHT THROUGH TUESDAY MORNING. A WIND ADVISORY IS NOW IN EFFECT OVERNIGHT FOR AREAS GENERALLY ALONG AND NORTHWEST OF A LINE FROM SHERMAN TO DALLAS TO COMANCHE. A FREEZE WATCH FOR TUESDAY NIGHT AND WEDNESDAY MORNING HAS BEEN EXTENDED SOUTH OF THE INTERSTATE 20 CORRIDOR TO INCLUDE LOCATIONS GENERALLY ALONG AND NORTH OF A LINE FROM LAMPASAS TO CANTON. TXZ091>093-100>104-115>120-129>133-141-111230- /O.NEW.KFWD.WI.Y.0016.141111T0600Z-141111T1600Z/ /O.CON.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-COMANCHE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON 1025 PM CST MON NOV 10 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CST TUESDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST TUESDAY. * FREEZE WATCH LOCATION...ALONG AND NORTH OF A LINE FROM LAMPASAS TO CANTON. WIND ADVISORY LOCATION...ALONG AND NORTHWEST OF A LINE FROM SHERMAN TO DALLAS TO COMANCHE. * TEMPERATURES...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S NEAR THE RED RIVER TO THE LOW 30S ALONG THE SOUTHERN EDGE OF THE WATCH AREA. * WINDS...SUSTAINED WINDS BETWEEN 20 AND 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH. * TIMING OF WINDS...SHORTLY AFTER MIDNIGHT FOR THE NORTHWESTERN- MOST COUNTIES...WITH WINDS SPREADING SOUTHEAST ACROSS THE REST OF THE ADVISORY AREA ALONG WITH THE COLD FRONT. TIMING OF THE FREEZE...2 AM THROUGH 10 AM WEDNESDAY. * IMPACTS...FREEZE...COLD SENSITIVE PLANTS MAY FREEZE...AND OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM COLD. WIND...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ TXZ094-095-105>107-121>123-134-142>145-156-157-111230- /O.CON.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-ELLIS- MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE 1025 PM CST MON NOV 10 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * LOCATION...ALONG AND NORTH OF A LINE FROM LAMPASAS TO CANTON. * TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S NEAR THE RED RIVER TO THE LOW 30S ALONG THE SOUTHERN EDGE OF THE WATCH AREA. * IMPACTS...COLD SENSITIVE PLANTS MAY FREEZE...AND OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
1 follow-up statement
907 WWUS74 KFWD 110915 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 315 AM CST TUE NOV 11 2014 TXZ091>093-100>104-115>120-129>133-141-111715- /O.CAN.KFWD.WI.Y.0016.000000T0000Z-141111T1600Z/ /O.UPG.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/ /O.NEW.KFWD.FZ.W.0003.141112T0800Z-141112T1500Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-COMANCHE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON 315 AM CST TUE NOV 11 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST WEDNESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST WEDNESDAY. THE WIND ADVISORY HAS BEEN CANCELED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...ALONG AND NORTHWEST OF A LINE FROM LAMPASAS TO CANTON. * TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S NORTHWEST OF THE DFW AREA TO THE LOW 30S ALONG THE SOUTHEASTERN EDGE OF THE WARNING AREA. * IMPACTS...FREEZE...COLD SENSITIVE PLANTS MAY FREEZE...AND OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$ TXZ094-095-105>107-121>123-134-142>145-156-157-111715- /O.UPG.KFWD.FZ.A.0001.141112T0800Z-141112T1500Z/ /O.NEW.KFWD.FZ.W.0003.141112T0800Z-141112T1500Z/ FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-ELLIS- MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL- INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE... COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN... FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD... EMORY...POINT...EAST TAWAKONI...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE 315 AM CST TUE NOV 11 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...ALONG AND NORTHWEST OF A LINE FROM LAMPASAS TO CANTON. * TEMPERATURE...LOW TEMPERATURES WILL RANGE FROM THE UPPER 20S NORTHWEST OF THE DFW AREA TO THE LOW 30S ALONG THE SOUTHEASTERN EDGE OF THE WARNING AREA. * IMPACTS...COLD SENSITIVE PLANTS MAY FREEZE...AND OUTDOOR PETS MAY NEED EXTRA PROTECTION FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB- FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND SIDEWALKS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 10, 8:27 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Nov 10, 8:27 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 827 PM CST MON NOV 10 2014 .UPDATE... THE FORECAST IS CURRENTLY IN GOOD SHAPE AS WE AWAIT A STRONG COLD FRONT WHICH IS NOW PLUNGING SOUTHWARD TOWARDS NORTH TEXAS. THE FRONT SHOULD BEGIN CROSSING THE RED RIVER SHORTLY AFTER MIDNIGHT...THEN PUSH SOUTH ACROSS THE REST OF THE REGION DURING THE OVERNIGHT HOURS. THE MAIN UPDATE WITH THIS PACKAGE IS TO EXTEND THE FREEZE WATCH WEDNESDAY MORNING SOUTH THROUGH THE I-20 CORRIDOR BASED ON THE LATEST GUIDANCE. THIS INCLUDES THE DALLAS-FORT WORTH AREA...WHERE A FEW HOURS OF TEMPERATURES BELOW FREEZING WILL BE POSSIBLE WEDNESDAY MORNING. 30 && .AVIATION... /ISSUED 620 PM CST MON NOV 10 2014/ THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE IS THE TIMING OF THE COLD FRONT AND THE ASSOCIATED WIND SHIFT ALONG WITH SOME POST FRONTAL MVFR CEILINGS. AT 6 PM THE COLD FRONT WAS MOVING STEADILY SOUTH THROUGH THE TEXAS PANHANDLE AND NORTHERN OKLAHOMA. THE FRONT IS ON TRACK TO REACH THE METROPLEX TAF SITES BETWEEN 08Z AND 09Z AND WACO BY 11Z. SOUTHERLY WINDS WILL REMAIN IN THE 12 TO 15 KNOT RANGE PRIOR TO FROPA WITH A FEW HIGHER GUSTS. POST FRONTAL WINDS WILL BE FROM THE NORTH/NORTHWEST AT 20 KNOTS GUSTING TO AROUND 30 KNOTS. WIND SPEEDS SHOULD SLOWLY DECREASE TUESDAY AFTERNOON. VFR CONDITIONS WILL PREVAIL UNTIL THE FRONT ARRIVES...THEN AN AREA OF POST FRONTAL CLOUDS BETWEEN 2000 AND 3000 FT WILL COVER THE REGION. THESE CEILINGS WILL SLOWLY LIFT AFTER SUNRISE TUESDAY AND SCATTER OUT AROUND MIDDAY AT THE METROPLEX TAF SITES AND EARLY AFTERNOON IN WACO. 79 && .PREV DISCUSSION... /ISSUED 342 PM CST MON NOV 10 2014/ IT HAS BEEN A MOSTLY SUNNY...WINDY AND WARM AFTERNOON ACROSS NORTH AND CENTRAL TEXAS WITH TEMPERATURES CLIMBING INTO THE UPPER 70S TO MID 80S. THE WIND ADVISORY THAT HAS BEEN IN EFFECT FOR THE ENTIRE FORECAST AREA WILL LIKELY BE ALLOWED TO EXPIRE AT 6 PM AS STRONG GUSTS DECREASE. AT 3 PM...AN INTENSE SURFACE LOW WAS OVER THE OKLAHOMA/TEXAS PANHANDLES WITH A STRONG FRONT EXTENDING FROM SOUTHEASTERN IOWA INTO THE LOW AND THEN NORTHWEST INTO EXTREME SOUTHEASTERN COLORADO. THIS FRONT WILL MOVE SOUTH...ENTERING THE NORTHWESTERN PART OF THE FORECAST AREA BY MIDNIGHT...AND TO NEAR A BONHAM TO DALLAS TO BROWNWOOD LINE BY 3 AM AND THROUGH THE SOUTHEASTERN ZONES SHORTLY AFTER DAYBREAK TUESDAY. SOME LOW CLOUDS ARE EXPECTED IMMEDIATELY BEHIND THE FRONT. THIS ALONG WITH STRONG COLD ADVECTION WILL RESULT IN NEAR STEADY OR SLOWLY FALLING TEMPERATURES FOR MOST OF THE MORNING...WITH ONLY A SLIGHT WARM UP DURING THE AFTERNOON. FORECAST HIGHS ARE EXPECTED TO RANGE FROM THE MID/UPPER 40S NORTHWEST TO THE MID TO UPPER 50S SOUTHEAST. NORTH WINDS OF 15 TO 20 MPH WITH GUSTS TO AROUND 30 MPH WILL MAKE FOR A VERY COOL VETERAN/S DAY. DRY AND COOLER THAN SEASONAL NORMAL TEMPERATURES ARE EXPECTED FOR THE REST OF THE WORK WEEK. FREEZING TEMPERATURES ARE EXPECTED MAINLY ACROSS THE NORTH AND WEST WEDNESDAY MORNING...AND WILL OCCUR FARTHER SOUTH THURSDAY AND FRIDAY MORNINGS. A FREEZE WATCH WILL REMAIN IN PLACE FOR AREAS ALONG AND NORTHWEST OF A COMANCHE TO WEATHERFORD TO MCKINNEY TO PARIS LINE. THIS WATCH MAY NEED TO BE EXPANDED SLIGHTLY SOUTH AND EAST OVERNIGHT TONIGHT OR TUESDAY MORNING. HIGHS WILL BE IN THE 40S TO LOWER 50S. THESE TEMPERATURES WILL BE 15 TO 20 DEGREES BELOW THE NORMALS FOR THIS TIME OF THE YEAR. TEMPERATURES WILL MODERATE SLIGHTLY FOR THE WEEKEND AHEAD OF ANOTHER SHORTWAVE AND COLD FRONT. THERE WILL BE LOW RAIN CHANCES SATURDAY AND SUNDAY. WE WILL HAVE TO KEEP AN EYE ON LOW TEMPERATURES FOR SATURDAY MORNING...AS LOCATIONS NEAR THE RED RIVER MAY BE NEAR FREEZING. GIVEN THE POTENTIAL FOR CHANGES IN TIMING OF THE ONSET OF THE PRECIPITATION...WILL OPT TO JUST KEEP THE PRECIPITATION TYPE AS JUST LIGHT RAIN FOR NOW. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 43 50 31 45 30 / 5 10 5 0 5 WACO, TX 43 54 33 51 30 / 5 10 5 0 5 PARIS, TX 44 50 28 47 29 / 10 20 5 5 10 DENTON, TX 40 49 29 45 27 / 5 10 5 0 5 MCKINNEY, TX 41 50 29 46 28 / 10 10 5 0 5 DALLAS, TX 43 51 32 46 31 / 10 10 5 0 5 TERRELL, TX 45 52 31 48 31 / 10 10 5 5 5 CORSICANA, TX 46 54 33 51 32 / 10 10 5 5 5 TEMPLE, TX 45 55 33 50 31 / 10 10 5 0 5 MINERAL WELLS, TX 39 49 27 44 27 / 5 5 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING FOR TXZ091>095-100>107-115>123-129>134-141>145-156-157. &&
Hazardous weather outlook, Nov 10, 9:08 PM CST, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 908 PM CST MON NOV 10 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120315- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 908 PM CST MON NOV 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TEMPERATURES WILL LIKELY FALL BELOW FREEZING WEDNESDAY MORNING FOR LOCATIONS ALONG AND NORTH OF A LINE FROM LAMPASAS TO CANTON...AND A FREEZE WATCH HAS BEEN ISSUED AS A RESULT. FREEZING TEMPERATURES WILL BE POSSIBLE FARTHER SOUTH THURSDAY AND FRIDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:15 AM CST | Freeze Warning | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 35 more | 30 hr |
| Nov 11, 3:05 PM CST | Freeze Watch | FWD | Anderson, Bell, Falls, Freestone, Henderson, Hopkins and 9 more | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.